International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 731-732
Decomposition solution for Duffing and Van der Pol oscillators
Center for Applied Mathematics, University of Georgia, Athens 30602, Georgia, USA
Received 13 February 1986
Copyright © 1986 G. Adomian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The decomposition method is applied to solve the Duffing and Van der Pol oscillators without customary restrictive assumptions [1-4] and without resort to perturbation methods.